# SDR SWIA2021080259889

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 379 Lbl 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AROUND NUTPLATES (2EA) AT APPROX FS379.00 AND LBL30 (MARKED)     (C-CHECK RO 7/28/2021)    REPLACED 2 EA FLOOR FITTINGS AT APPROXIMATELY FS379.00, LBL35-LBL37 PER SRM 51-42-21-001-001-A01 & DRAWING SH670-32120 REV D. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
